# SDR EY2R57100A

- Difficulty date: August 3, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech 1900D
- Aircraft serial: 146ZV
- Aircraft time: 12,476 hours
- Engine: Pwa PT6*
- Propeller: Hartzl HCE4A3I
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Shield
- Part number: D5133
- Condition: Cracked
- Location: Propeller
- Part time: 12,948 hours
- Component: Blade, Hartzl, E10950PK
- Component part number: E10950PK
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION SHIELD HAD CRACKS IN VARIOUS AREAS ON BLADE NR 2.  REPLACED WITH NEW S/N C2074.  (X)
